MAUDE Adverse Event Report: ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; POSTERIOR LEAD

ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; POSTERIOR LEAD
Model Number 2200P-47E
Medical Device Problem Codes Bent (1059); Electrical /Electronic Property Problem (1198); Material Separation (1562); Device Inoperable (1663); Low impedance (2285); Device Displays Incorrect Message (2591); Material Deformation (2976)
Health Effect - Clinical Codes Failure of Implant (1924); Therapeutic Response, Decreased (2271)
Date of Event 09/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
(b)(6) subject participating in the (b)(6) clinical trial (subject id (b)(6)), was originally implanted with a sham control device (sham neuroregulator) on (b)(6) 2011.This subject subsequently underwent conversion to the active maestro rechargeable system, with an active rechargeable neuroregulator, anterior lead and posterior lead implanted on (b)(6) 2013.On (b)(6) 2016, low impedance of the posterior lead was detected during a clinic visit.The associated alerts were cleared during the visit, but recurred within 24 hours.As a result, this subject is not receiving therapy from the device.
 
Event or Problem Description
An (b)(6) subject participating in the (b)(6) clinical trial (subject id (b)(6)), was originally implanted with a sham control device (sham neuroregulator) on (b)(6) 2011.This subject subsequently underwent conversion to the active maestro rechargeable system, with an active rechargeable neuroregulator, anterior lead and posterior lead implanted on (b)(6) 2013.On (b)(6) 2016, low impedance of the posterior lead was detected during a clinic visit.The associated alerts were cleared during the visit, but recurred within 24 hours.As a result, this subject is not receiving therapy from the device.Supplement 001: this subject underwent successful explant of the complete maestro rechargeable system on (b)(6) 2017.No adverse events were reported with the explant procedure.No explanted components have been received by enteromedics.
 
Event or Problem Description
An (b)(6) subject participating in the (b)(6) clinical trial (subject id (b)(6)), was originally implanted with a sham control device (sham neuroregulator) on (b)(6) 2011.This subject subsequently underwent conversion to the active maestro rechargeable system, with an active rechargeable neuroregulator, anterior lead and posterior lead implanted on (b)(6) 2013.On (b)(6) 2016, low impedance of the posterior lead was detected during a clinic visit.The associated alerts were cleared during the visit, but recurred within 24 hours.As a result, this subject is not receiving therapy from the device.Supplement 001: this subject underwent successful explant of the complete maestro rechargeable system on (b)(6) 2017.No adverse events were reported with the explant procedure.No explanted components have been received by enteromedics.Supplement 002: explanted device received for analysis on november 6, 2017.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
POSTERIOR LEAD
Manufacturer (Section D)
ENTEROMEDICS, INC.
2800 patton road
saint paul MN 55113
MDR Report Key6000063
Report Number3005025697-2016-00009
Device Sequence Number681474
Product Code PIM
UDI-Device Identifier00857334004293
UDI-Public00857334004293
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/01/2014
Device Model Number2200P-47E
Device Catalogue Number2200P-47E
Device Lot Number11716-555
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2016
Supplement Date Received by Manufacturer08/10/2017
11/06/2017
Initial Report FDA Received Date10/05/2016
Supplement Report FDA Received Date08/16/2017
12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CODRAL 1 TAB PRN; ESOMEPRAZOLE 40 MG; FISH OIL 3 TABS; PARACETOMOL 1000 MG PRN; PSEUDOEPHEDRINE HYDROCHLORIDE 20 MG PRN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight104